RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 979–991 (Mi fpm425)  

Stability of two-layer operator-difference schemes with symmetric and skew-symmetric operators

N. V. Ardelyan

M. V. Lomonosov Moscow State University

Abstract: Two-layer operator-difference schemes with weight parameters which contain symmetric and skew-symmetric operators are considered. Sufficient conditions and a priori estimates for stability are derived using the method of reduction to a three-layer operator-difference scheme. It is shown that the conditions are necessary ones for some particular cases. The results may be used for investigation of the grid problems approximating initial-boundary value problems of mathematical physics with convection transfer (of convection-diffusion type), including the problems with varying coefficients on various grids.

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 517.9
Received: 01.11.1996

Citation: N. V. Ardelyan, “Stability of two-layer operator-difference schemes with symmetric and skew-symmetric operators”, Fundam. Prikl. Mat., 5:4 (1999), 979–991

Citation in format AMSBIB
\Bibitem{Ard99}
\by N.~V.~Ardelyan
\paper Stability of two-layer operator-difference schemes with symmetric and skew-symmetric operators
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 979--991
\mathnet{http://mi.mathnet.ru/fpm425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782949}
\zmath{https://zbmath.org/?q=an:0960.47018}


Linking options:
  • http://mi.mathnet.ru/eng/fpm425
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:224
    Full text:101
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020